Journal of the Mathematical Society of Japan

On the asymptotic behavior of incompressible viscous fluid motions past bodies

Ryuichi MIZUMACHI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 36, Number 3 (1984), 497-522.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230396052

Digital Object Identifier
doi:10.2969/jmsj/03630497

Mathematical Reviews number (MathSciNet)
MR0746708

Zentralblatt MATH identifier
0578.76026

Subjects
Primary: 35B40: Asymptotic behavior of solutions
Secondary: 35Q10 76D05: Navier-Stokes equations [See also 35Q30]

Citation

MIZUMACHI, Ryuichi. On the asymptotic behavior of incompressible viscous fluid motions past bodies. J. Math. Soc. Japan 36 (1984), no. 3, 497--522. doi:10.2969/jmsj/03630497. https://projecteuclid.org/euclid.jmsj/1230396052


Export citation